# SDR 2018FA0000135

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: General aviation
- Aircraft: N900JD
- Make and model: Cessna 750
- Aircraft serial: 7500507
- Aircraft time: 1,500 hours, 1,515 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215672
- Part serial: 0602
- Condition: Noisy
- Location: Mlg
- Part time: 1,500 hours, 1,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TOWING AIRCRAFT ON GROUND BRAKE ASSEMBLY EXHIBITED EXCESSIVE NOISE.
